# SDR SWIA20240202107

- Difficulty date: January 7, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 19,955 hours, 11,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frs 9-10 S18-20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE EXTERNAL SKIN IS DENTED BETWEEN FRAMES 9 - 10 AND STRINGER 18L - 20L.   (C-CHECK RO 2/2/2024)   PERFORMED EXTERNAL FILLER AND DOUBLER REPAIR AT FR 9-10 STGR 18-20L. REF ETD2024-170-000738. WEIGHT ADDED FOR DOUBLER REPAIR IS 370G. THIS DOES NOT EFFECT WEIGHT AND BALANCE TO ACFT. SEE CONTINUALTION FOR ALL WORK PERFORMEDCOMPLY WITH EXTERNAL LOW-FREQUENCY EDDY CURRENT (SDI ) NDT PART 6 TASK 51-06-00-250-805-A THRESHOLD OF 20,667 FC OR27,487 FH, WHICHEVER OCCURS FIRST, EDDY CURRENT DUE BY 20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST.
